MAUDE Adverse Event Report: CORDIS US. CORP SABER014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABER014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47020150M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the balloon of a 2mm x 150mm saber.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured at nominal pressure.Another unknown saber.014 pta balloon catheter was used as a replacement.There were no reported injuries to the patient.The device was stored and prepped per the instructions for use (ifu), and there was no difficulty removing the sterile packaging components or the protective balloon cover.The device maintained negative pressure during preparation, and a 50/50 contrast-to saline ratio was used.The device was not put into an acute bend and did not kink at any time during the procedure.It was removed easily from the patient and was removed intact in one piece.Additional details were requested but were unknown.The device was discarded and will not be returned.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the balloon of a 2mm x 150mm saber.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured at nominal pressure.Another unknown saber.014 pta balloon catheter was used as a replacement.There were no reported injuries to the patient.The device was stored and prepped per the instructions for use (ifu), and there was no difficulty removing the sterile packaging components or the protective balloon cover.The device maintained negative pressure during preparation, and a 50/50 contrast-to saline ratio was used.The device was not put into an acute bend and did not kink at any time during the procedure.It was removed easily from the patient and was removed intact in one piece.Additional details were requested but were unknown.The device was not returned for evaluation as it was discarded.A product history record (phr) review of lot 2511061605 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst - at/below rbp¿ could not be verified as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, procedural factors or device handling may have contributed to the reported event.However, without the return of the device for analysis, and with the limited amount of procedural information provided, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Flush or rinse all products entering the vascular system with sterile isotonic saline or a similar solution via the guide-wire access port prior to use.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABER014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key24612175
Report Number1016427-2026-00018
Device Sequence Number13318111
Product Code LIT
UDI-Device Identifier20705032087435
UDI-Public(01)20705032087435(17)281031(10)2511061605
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47020150M
Device Lot Number2511061605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SABER .014 PTA BALLOON CATHETER.
Patient Age59 YR
Patient SexMale
Patient Weight108 KG